# SDR SWAA2017022712065

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 34,473 hours, 20,295 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT HSS 147.90, THIRD STIFFENER FROM THE FRONT.  REPAIRED THE RIB IAW SRM.
